MathSciNet Relay Station
MathSciNet bibliographic data
MR1352819 (96h:34165) 34K30 (34A37 34K10 45N05)
Wei, Zhong Li Periodic boundary value problems for second order impulsive integrodifferential equations of mixed type in Banach spaces. J. Math. Anal. Appl. 195 (1995), no. 1, 214–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement